# SDR YENA201906105306

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 64,327 hours, 23,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006328
- Condition: Failed
- Location: 10wl
- Part time: 1,145 hours, 413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 71, FWD GALLEY EXIT LIGHT INOP ( INTERIOR/EXTERIOR EMERG LT SYSTEM ); R & R EPSU UNIT PER AMM REF 33-51-38. MX4 UPDATED.
